# SDR 96ZZZX5257

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121GV
- Make and model: Israel 1125
- Aircraft serial: 082
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Wrong Part
- Location: Cabin Lights
- Part time: 32 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER AD 95-22-01, HI-VOLTAGE WIRE MUST MEET A CERTAIN SPEC.  THIS AIRCRAFT APPEARS TO HAVE STANDARD 20-GAUGE TEFLON WIRE INSTALLED WHICH DOES NOT MEET THAT STANDARD.
